# SDR DALA2014110806050

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON INNER SPLICE OF PRESSURE BULKHEAD TEE BS 1338 BETWEEN LONGERONS 26-27L.  INNER SPLICE WAS REPLACED IAW SRM 53-03, FIG 37.
